Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking eltroxin for hypothyroidism. Suffer from pruritus, hair loss and sensitive skin. Should I decrease medication?

hi , i m a female of 47 yrs , i was diagnosed with hypothyroidism 10 yrs back ..... i m tacking 100mcg/day eltroxin my recent thyroid profile is , tsh = 0.79 mcIU/ml t4= 10.23 mcg/dl t3= 1.13 ng/ml i m having prblm like pruritis (face,arm) region, sensitive skin against sunlight , hair loss and sweating , but no palpitation or weight loss i wanna know , should i decrease my eltoxin dose or keep taking 100mcg/day ......... thank you rambha jaiswal
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
our tsh level should be between 2-3
you need not drcrease the dose at this value
can add antiallergic ebastne 10 mg od along it and apply local application materials
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor